# SDR F3LA2012053000762

- Difficulty date: May 25, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1393
- Aircraft time: 30,885 hours, 16,121 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 1814A000002
- Part serial: 345600108
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, M
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL/OIL ODOR FUMES IN COCKPIT AND CABIN ON CLIMB. RETURNED TO DEPARTURE.  NR 1 PACK OVERHEAT FAULT. SHUTDOWN PACK, BLOWING VERY HOT AIR. REMOVE AND REPLACE NR 1 ACM IAW AMM 21-52-21 PB 401.  OPS CHECKED GOOD.
